# SDR UPS00232616

- Difficulty date: April 19, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LT HORIZ STAB REAR SPAR UPPER CHORD SKIN UNEVEN AT 2 AREAS.  FWD OF NR 4 ELEV HINGE AND FWD OF NR 6 ELEV HINGE.  DAMAGE REPAIRED IAW SRM 55-10-5 FIG 1.
